首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Global optimization in one-dimensional case using analytically defined derivatives of objective function
  • 本地全文:下载
  • 作者:A. Shpak
  • 期刊名称:Computer Science Journal of Moldova
  • 印刷版ISSN:1561-4042
  • 出版年度:1995
  • 卷号:3
  • 期号:2
  • 页码:168-184
  • 出版社:Institute of Mathematics and Computer Science
  • 摘要:A number of algorithms with simple theoretical base (accessible even for non- specialists) for a wide class of global one-dimensional optimization problems is described below. Good rate of convergence is demonstrated with a lot of numerical examples.
国家哲学社会科学文献中心版权所有